# SDR SWAA031503

- Difficulty date: July 2, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 56,095 hours, 54,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGERS CRACKED (2 EA) AT BS 395 AT STR 16L AND BS 364 AT STR 15L.  REPAIRED STRINGERS PER SRM.
